Complutense University Library

Zeros of real polynomials on Banach spaces

Llavona, José G. (2004) Zeros of real polynomials on Banach spaces. Journal of the Korean Mathematical Society, 41 (1). pp. 77-94. ISSN 0304-9914

[img] PDF
Restricted to Repository staff only until 31 December 2020.

229kB

Official URL: http://www.mathnet.or.kr/mathnet/kms_tex/981211.pdf

View download statistics for this eprint

==>>> Export to other formats

Abstract

This paper is an expository presentation of a large part of the results, about zeros of real polynomials on Banach spaces, that have been obtained in recent years. Also new results, for orthogonally additive polynomials on L-p spaces, are given

Item Type:Article
Additional Information:International Congress of Mathematics. AUG 12-16, 2002. POHANG, SOUTH KOREA.
Uncontrolled Keywords:Polynomials; Banach spaces; Zeros of polynomials
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:15991
References:

R. M. Aron, C. Boyd, R. A. Ryan and I. Zalduendo, Zeros of polynomials on Banach spaces: The real story, preprint.

R. M. Aron, R. Gonzalo and A. Zagorodnyuk, Zeros of real polynomials, Linear and multilinear algebra 48 (2000), 107–115.

R. M. Aron and M. P. Rueda, A problem concerning zero - subspaces of homogeneous polynomials, Linear topological spaces and complex analysis 3 (1997), 20-23.

M. Baronti and P. Papini, Convergence of sequences of sets, Methods of functional analysis in approximation theory, ISNM 76, Birkhäuser, Basel, (1986), 133–155.

G. Beer, Convergence of continuous linear functionals and their level sets, Arch. Math. 52 (1989), 482–491.

S. Dineen, Complex Analysis on Infinite Dimensional Spaces, S.M.M. Springer, (1999).

J. Ferrera, Convergence of Polynomial Level Sets, Trans. Amer. Math. Soc. 350, n0 12, (1998).

Mosco convergence of sequences of homogeneous polynomials, Rev. Mat. Complut. 11, no. 1, (1998).

M. González, R. Gonzalo and J. A. Jaramillo, Symmetric polynomials on rearrangement invariant function spaces, J. London Math. Soc. 59 (1999), no. 2, 681–697.

R. C. Gunning and H. Rosi, Analytic functions of several complex variables, Prentice-Hall Series in modern analysis (1965).

J. Harris, Algebraic Geometry, A first course, Grad. Texts in Math. 133, Springer Verlag, 1995.

S. Lassalle and J. G. Llavona, Zeros of orthogonally additive polynomials on `p and Lp spaces, preprint.

J. Lindenstrauss and L. Tzafriri, Classical Banach spaces II, Springer, 1977.

J. Mújica, Complex Analysis in Banach Spaces, Math. Studies 120, North- Holland, Amsterdam, 1986.

V. Pestov, Two 1935 questions of Mazur about polynomials in Banach spaces: A counter example, Questiones Mathematicae, to appear.

A. Plichko and A. Zaragodnyuk, On automatic continuity and three problems of the Scottish Book concerning the boundedness of polynomial functionals, J. Math.Anal. Appl. 220 (1998), nº 2, 477-494.

K. Sundaresan, Geometry of Spaces of Homogeneous Polynomials on Banach Lattices, Applied geometry and discrete mathematics, 571-586, DIMACS Ser. Discrete Math. Theoret. Comput. Sci., 4, Amer. Math. Soc.,Prov.,RI, 1991.

B. L. van der Waerden, Modern Algebra, Ungar, 1964.

Deposited On:19 Jul 2012 09:28
Last Modified:06 Feb 2014 10:36

Repository Staff Only: item control page